Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Fan, J.Q. and Zhang, C.M. and Zhang, J. (2001) Generalized likelihood ratio statistics and Wilks phenomenon. Annals of Statistics, 29 (1). pp. 153-193. ISSN 0090-5364. (The full text of this publication is not available from this repository)

This list was generated on Mon Apr 7 11:24:13 2014 BST.